Abstract diagram of brain, suggesting artificial intelligence

Open Access research that delivers better decision support and knowledge modelling

Strathprints makes available Open Access scholarly outputs by Management Science at Strathclyde. Particular research specialisms include knowledge modelling within organisations but also problem structuring and analytical approaches to better interpret risk and uncertainty. Some of these management science approaches are applied within healthcare systems and have close links with economics and operations management.

Explore some of this Open Access research from Management Science. Or explore all Strathclyde Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Jump to: Article | Monograph
Number of items: 14.

Article

Tuan, Nguyen Huy and Foondun, Mohammud and Ngoc Thach, Tran and Wang, Renhai (2022) On backward problems for stochastic fractional reaction equations with standard and fractional Brownian motion. Bulletin des Sciences Mathématiques, 179. 103158.

Foondun, Mohammud and Joseph, Mathew and Kim, Kunwoo (2022) Small ball probability estimates for the Hölder semi-norm of the stochastic heat equation. Probability Theory and Related Fields. ISSN 0178-8051

Foondun, Mohammud and Nualart, Eulalia (2022) Non-existence results for stochastic wave equations in one dimension. Journal of Differential Equations. ISSN 0022-0396 (In Press)

Foondun, Mohammud and Nualart, Eulalia (2021) The Osgood condition for stochastic partial differential equations. Bernoulli - Journal of the Bernoulli Society. pp. 295-311. ISSN 1350-7265

Asogwa, Sunday A. and Foondun, Mohammud and Mijena, Jebessa B. and Nane, Erkan (2020) Critical parameters for reaction-diffusion equations involving space-time fractional derivatives. Nonlinear Differential Equations and Applications NoDEA, 27 (3). 30. ISSN 1420-9004

Foondun, Mohammud (2019) Remarks on a fractional-time stochastic equation. Proceedings of the American Mathematical Society. ISSN 0002-9939

Foondun, Mohammud and Liu, Wei and Nane, Erkan (2019) Some non-existence results for a class of stochastic partial differential equations. Journal of Differential Equations, 266 (5). pp. 2575-2596. ISSN 0022-0396

Foondun, Mohammud and Joseph, Mathew and Li, Shiu-Tang (2018) An approximation result for a class of stochastic heat equations with colored noise. Annals of Applied Probability, 28 (5). pp. 2855-2895. ISSN 1050-5164

Foondun, Mohammud and Guerngar, Ngartelbaye and Nane, Erkan (2017) Some properties of non-linear fractional stochastic heat equations on bounded domains. Chaos, Solitons and Fractals. ISSN 0960-0779 (In Press)

Foondun, Mohammud and Setayeshgar, Leila (2017) Large deviations for a class of semilinear stochastic partial differential equations. Statistics and Probability Letters, 121. pp. 143-151. ISSN 0167-7152

Foondun, Mohammud and Nane, Erkan (2017) Asymptotic properties of some space-time fractional stochastic equations. Mathematische Zeitschrift. ISSN 1432-1823

Liu, Wei and Tian, Kuanhou and Foondun, Mohammud (2016) On some properties of a class of fractional stochastic heat equations. Journal of Theoretical Probability. ISSN 0894-9840

Foondun, Mohammud and Liu, Wei and Omaba, McSylvester (2014) Moment bounds for a class of fractional stochastic heat equations. Annals of Probability. pp. 1-24. ISSN 0091-1798 (In Press)

Monograph

Foondun, Mohammud and Joseph, Mathew and Kim, Kunwoo (2021) Small ball probability estimates for the Hölder semi-norm of the stochastic heat equation. Other. arXiv.org, Ithaca, New York.

This list was generated on Tue Aug 16 02:20:29 2022 BST.